# SDR DALA1035869864

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 200, RBL 44 - 55 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT STA 200, RBL 40-55 IAW SRM 53-01, FIG 1. FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED FLOOR SUPPORT IAW SRM 51-30-5.  FABRICATED NEW FLOOR SUPPORT LOCATED AND DRILLED IAW SRM 51-10-4, ALODINED AND PRIMED IAW SRM 51-10-3, INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
